# SDR QXEA200500527

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 15,998 hours, 22,928 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Part time: 6,505 hours, 9,465 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PSC - ON FLIGHT NUMBER 2096, SMOKE WARNING AND MASTER WARNING ILLUMINATED INTERMITTENTLY.  NO AUDIBLE OR VISUAL INDICATION AND NO SMOKE NOTICED.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF SMOKE, C/W OPERATIONAL TEST OF BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM.  OPERATIONAL TESTS GOOD.  REMOVED AND REPLACED SMOKE DETECTOR AS PRECAUTIONARY MEASURES.  AIRCRAFT RETURNED TO SERVICE.
